# SDR SIMA960421

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588MA
- Make and model: Saab 340B
- Aircraft serial: 340B169
- Propeller: Rotol R3754123F21
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714258
- Condition: Cracked
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - SHOP DURING THE HUB P/N 660714258, S/N 110890 NDT, INSPECTION PER AD 93-19-01 A CRACK WAS FOUND BETWEEN MOUNTING BOLT HOLES NR 8 AND NR 9.  THE HUB WAS REMOVED FROM SERVICE.  (M)
